Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Multiple joint pains, diagnosed as reactive arthritis, no relief with medicines. Should I go for allopathic or alternative medicines?

hi doctor, i am 25 yrs old male i have been suffering from multiple joint pain from last two month,i have done all type of test and after that the doctor said that i am suffering from reactive artherities,and he gave me medicine,but still i am suffering from sever pain at night,i am unable to sleep from last 2 months,and unable to walk properly.what to do doctor please help me out as soon as possible because the previous docter had given me pain killer medicine,and i have heard that long time use of painkiller can cause different side effects. and also suggest me wether i shoud go for aleopathy, homeopathy or ayur vedic.waiting for your response
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
PERSISTENT MULTIPLE JOINT PAINS NEEDS ANTI INFLAMMATORY MEDICINES AND STEROIDS FOR RELIEF. YOU CAN TRY ALTERNATIVE MEDICINES LIKE HOMEOPATHY OR AYURVEDIC TREATMENT.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor